A Caltech Library Service

A Short Proof of Selberg’s Generalized Beta Formula

Anderson, Greg W. (1991) A Short Proof of Selberg’s Generalized Beta Formula. Forum Mathematicum, 3 (3). pp. 415-418. ISSN 0933-7741. doi:10.1515/form.1991.3.415.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1993 by Walter de Gruyter GmbH. Partially supported by NSF grants DMS-8902621 and DMS-8957375.
Funding AgencyGrant Number
Issue or Number:3
Classification Code:1980 Mathematics Subject Classification (1985 Revision): 33A15
Record Number:CaltechAUTHORS:20180803-091327263
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88560
Deposited By: Tony Diaz
Deposited On:03 Aug 2018 16:27
Last Modified:16 Nov 2021 00:27

Repository Staff Only: item control page